ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

The characteristic rule for shocks

Prasad, P and Ravindran, R and Sau, A (1991) The characteristic rule for shocks. In: Applied Mathematics Letters, 4 (1). pp. 5-8.

[img] PDF
The_Character.pdf - Published Version
Restricted to Registered users only

Download (250Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/0893-9659(91)90111-8

Abstract

The characteristic rule has so simplified the solution of problems of shock propagation that many researchers have used it, far beyond its realms of validity. With the help of a simple example we show that it fails to even come close to the exact solution in most cases.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Elsevier Science Ltd.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 01 Jul 2004
Last Modified: 06 Jan 2012 10:13
URI: http://eprints.iisc.ernet.in/id/eprint/474

Actions (login required)

View Item View Item